# SDR DALA2019040202098

- Difficulty date: March 21, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232
- Aircraft serial: 39091
- Aircraft time: 50,872 hours, 4,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / INTERIOR. INSTALLED LENS OK FOR SVC.
